Theoretical and Mathematical Physics

, Volume 156, Issue 1, pp 1028–1040

Scattering of vortices in the Abelian Higgs model


DOI: 10.1007/s11232-008-0096-6

Cite this article as:
Palvelev, R.V. Theor Math Phys (2008) 156: 1028. doi:10.1007/s11232-008-0096-6


We study the scattering of vortices in the Abelian (2+1)-dimensional Higgs model. We show that in the case of the symmetric head-on collision of N vortices, their trajectories are rotated by the angle π/N after the collision.


vortex equation Ginzburg-Landau equation adiabatic limit vortex scattering 

Copyright information

© MAIK/Nauka 2008

Authors and Affiliations

  1. 1.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations